Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/4767
PIRA download icon_1.1View/Download Full Text
Title: Optimality conditions via exact penalty functions
Authors: Meng, K
Yang, XQ 
Issue Date: 2010
Source: SIAM journal on optimization, 2010, v. 20, no. 6, p. 3208-3231
Abstract: In this paper, we study KKT optimality conditions for constrained nonlinear programming problems and strong and Mordukhovich stationarities for mathematical programs with complementarity constraints using ɭp penalty functions, with 0 ≤ p ≤ 1. We introduce some optimality indication sets by using contingent derivatives of penalty function terms. Some characterizations of optimality indication sets are obtained by virtue of the original problem data. We show that the KKT optimality condition holds at a feasible point if this point is a local minimizer of some ɭp penalty function with p belonging to the optimality indication set. Our result on constrained nonlinear programming includes some existing results from the literature as special cases.
Keywords: KKT optimality condition
Nonlinear programming problem
Mathematical programs with complementarity constraints
Strong stationarity
Mordukhovich stationarity
Exact penalty function
Publisher: Society for Industrial and Applied Mathematics
Journal: SIAM journal on optimization 
ISSN: 1052-6234
EISSN: 1095-7189
DOI: 10.1137/090771016
Rights: © 2010 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Meng_Optimality_conditions_exact.pdf283.6 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Version of Record
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

102
Last Week
4
Last month
Citations as of May 22, 2022

Downloads

175
Citations as of May 22, 2022

SCOPUSTM   
Citations

13
Last Week
0
Last month
1
Citations as of May 20, 2022

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
0
Citations as of May 19, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.